Skip to main content Accessibility help
×
Home

The Quarterly Journal of Mathematics. Oxford Series: Vol. I. No. 1, April 1930 (pp. 76). No. 2, June1931 (pp. 98). [London: Oxford University Press. Humphrey Milford. Price 7s. 6d.]

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

The Quarterly Journal of Mathematics. Oxford Series: Vol. I. No. 1, April 1930 (pp. 76). No. 2, June1931 (pp. 98). [London: Oxford University Press. Humphrey Milford. Price 7s. 6d.]

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed